# SDR AWXA0001435

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573748
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT FS 1153 RIGHT SIDE 12 INCHES ABOVE THE HORIZONTAL STABILIZER.  REMOVED DAMAGED AREA AND INSTALLED A REPAIR DOUBLER AND FILLER IAW SRM 53-30-03 FIG 2.
